# SDR DXTA200803036

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 5,889 hours, 3,577 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(REMOTE C B TRIPPED) CYAN MESSAGE APPEARED ON TAKE-OFF.  INSPECTED REMOTE C/B IN MAIN JUNCTION BOX.  NO DEFECTS FOUND.  POWERED AIRCRAFT AVIONICS SYSTEM, NO ABNORMAL EICAS MESSAGES PRESENT.  CHECKED FAULT HISTORY.  NONE FOUND FOR REMOTE C/B.  NO DEFECTS FOUND AT THIS TIME IAW 24-52-00.
